Some new properties of Jacobi's theta functions

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)

Abstract

In this paper, a monotonicity property for the quotient of two Jacobi's theta functions with respect to the modulus k is proved.

Original languageEnglish
Pages (from-to)419-424
Number of pages6
JournalJournal of Computational and Applied Mathematics
Volume178
Issue number1-2 SPEC. ISS.
DOIs
Publication statusPublished - 1 Jun 2005

Keywords

  • Jacobi's elliptic functions
  • Jacobi's theta functions

Fingerprint Dive into the research topics of 'Some new properties of Jacobi's theta functions'. Together they form a unique fingerprint.

Cite this